kea21 24/05/17
Last reply 10 months ago
Tysabri

Just an update!
Had my first dose of Tysabri yesterday!
So far so good! All I have had is a wicked headache and queasy ness overnight.
A he’ll of a lot better than Gilenya, I guess I cannot handle my red blood count going down?
I am still experiencing light headed Ness, but not sure if it is Tysabri or not?
Early days yet, so don’t know what if anything will change, but great not to feel drugged or foggy headed.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


kea21
10 months ago

Second dose of Tysabri on Monday 10th, The first was good almost as though nothing had happened?
But this one seems a little different? Last night I had a wicked headache and didn’t sleep much!
Had to pop a few paracetamol, Today I really feel like I have been badly beaten around the head and the back of my eyes are like! Well p…in the snow!
Hope it is better tonight? I am assuming it is a delayed reaction to Monday’s infusion?

Post Comment

You must be logged in to reply to this topic.